# SDR ASAA2015120514108

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,267 hours, 3,941 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE, ACFT GROUNDED. ACCOMPLISHED QRH RESET PROCEDURE.  FMC RESTORED NORMAL.
